# SDR YENA20190907518

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 18,078 hours, 5,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803283
- Condition: Failed
- Location: Cabin
- Part time: 9,255 hours, 3,030 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 410, SDQ-JFK. DURING THE ESPU SYSTEM TEST FOUND 10WL, 11WL AND 14WL BATTERIES INOP. R & R 10WWL,11WL AND 14WL BATTERIES IAW AMM 33-51-38. OPS CHECK OK. ESPU TEST PASSED.
